CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
An adaptive edge finite element DtN method for Maxwell's equations in biperiodic structures 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2021, 页码: 35
Authors:  Jiang, Xue;  Li, Peijun;  Lv, Junliang;  Wang, Zhoufeng;  Wu, Haijun;  Zheng, Weiying
Favorite  |  View/Download:13/0  |  Submit date:2022/04/02
Maxwell's equations  diffractive grating problem  biperiodic structures  adaptive finite element method  transparent boundary condition  a posteriori error estimate  
CONVERGENCE OF THE PML SOLUTION FOR ELASTIC WAVE SCATTERING BY BIPERIODIC STRUCTURES 期刊论文
COMMUNICATIONS IN MATHEMATICAL SCIENCES, 2018, 卷号: 16, 期号: 4, 页码: 987-1016
Authors:  Jiang, Xue;  Li, Peijun;  Lv, Junliang;  Zheng, Weiying
Favorite  |  View/Download:44/0  |  Submit date:2019/01/11
Elastic wave equation  perfectly matched layer  biperiodic structures  transparent boundary condition